# SDR DALA1167230678

- Difficulty date: March 23, 2007
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 48,873 hours, 21,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SKY RADIO ANTENNA.  REPAIRED IAW ERA 453879-14.
